EconPapers    
Economics at your fingertips  
 

The impact of a Tax-Based Incomes Policy on U.S. macroeconomic performance: An optimal control study

Bob Chirinko and Laurence Seidman

Journal of Policy Modeling, 1981, vol. 3, issue 1, 93-105

Date: 1981
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0161-8938(81)90006-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:3:y:1981:i:1:p:93-105

Access Statistics for this article

Journal of Policy Modeling is currently edited by A. M. Costa

More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:jpolmo:v:3:y:1981:i:1:p:93-105